# SDR U2RA201411220001

- Difficulty date: November 22, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 84,060 hours, 12,055 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT ELECTRICAL ODOR IN THE COCKPIT.  PERFORMED VISUAL INSPECTION AT LOWER FORWARD CARGO FANS, NO DEFECTS FOUND.  CLEANED INLET FILTERS ON LOWER CARGO FANS 1 AND 2 IAW AMM 21-26-10.  OPS CHECKED GOOD. NO ODORS OBSERVED, REF FIM 2100-810.
